标题:Chaotic behaviour of nonlinear coupled reaction-diffusion system in four-dimensional space
作者:Zhang, Li; Liu, Shutang; Yu, Chenglong
作者机构:[Zhang, Li] Shandong Univ Polit Sci & Law, Business Sch, Jinan 250014, Peoples R China.; [Liu, Shutang] Shandong Univ, Coll Control Sci & Engn, Jina 更多
通讯作者:Zhang, L
通讯作者地址:[Zhang, L]Shandong Univ Polit Sci & Law, Business Sch, Jinan 250014, Peoples R China.
来源:PRAMANA-JOURNAL OF PHYSICS
出版年:2014
卷:82
期:6
页码:995-1009
DOI:10.1007/s12043-014-0753-2
关键词:Chaos; coupled map lattice; partial differential equation; higher; dimension
摘要:In recent years, nonlinear coupled reaction-diffusion (CRD) system has been widely investigated by coupled map lattice method. Previously, nonlinear behaviour was observed dynamically when one or two of the three variables in the discrete system change. In this paper, we consider the chaotic behaviour when three variables change, which is called as four-dimensional chaos. When two parameters in the discrete system are unknown, we first give the existing condition of the chaos in four-dimensional space by the generalized definitions of spatial periodic orbits and spatial chaos. In addition, the chaotic behaviour will vary with the parameters. Then we propose a generalized Lyapunov exponent in four-dimensional space to characterize the different effects of parameters on the chaotic behaviour, which has not been studied in detail. In order to verify the chaotic behaviour of the system and the different effects clearly, we simulate the dynamical behaviour in two- and three-dimensional spaces.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84902511381&doi=10.1007%2fs12043-014-0753-2&partnerID=40&md5=cb582f93df4bbb6b835dd24e52d9c6d2
TOP